Unified approach to the classification of actions of discrete amenable groups on injective factors

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We present a simple unified proof of the classification of discrete amenable group actions on injective factors. Our argument does not depend on the types of factors, and is based on the technique of Evans and Kishimoto.

Original languageEnglish
Pages (from-to)1-47
Number of pages47
JournalJournal fur die Reine und Angewandte Mathematik
Issue number683
DOIs
Publication statusPublished - Oct 1 2013

Fingerprint

Amenable Group
Discrete Group
Injective
Group Action

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{a96294b7548446afb42368dbfa8a4f52,
title = "Unified approach to the classification of actions of discrete amenable groups on injective factors",
abstract = "We present a simple unified proof of the classification of discrete amenable group actions on injective factors. Our argument does not depend on the types of factors, and is based on the technique of Evans and Kishimoto.",
author = "Toshihiko Masuda",
year = "2013",
month = "10",
day = "1",
doi = "10.1515/crelle-2011-0011",
language = "English",
pages = "1--47",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "683",

}

TY - JOUR

T1 - Unified approach to the classification of actions of discrete amenable groups on injective factors

AU - Masuda, Toshihiko

PY - 2013/10/1

Y1 - 2013/10/1

N2 - We present a simple unified proof of the classification of discrete amenable group actions on injective factors. Our argument does not depend on the types of factors, and is based on the technique of Evans and Kishimoto.

AB - We present a simple unified proof of the classification of discrete amenable group actions on injective factors. Our argument does not depend on the types of factors, and is based on the technique of Evans and Kishimoto.

UR - http://www.scopus.com/inward/record.url?scp=84888242826&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84888242826&partnerID=8YFLogxK

U2 - 10.1515/crelle-2011-0011

DO - 10.1515/crelle-2011-0011

M3 - Article

AN - SCOPUS:84888242826

SP - 1

EP - 47

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 683

ER -